Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Should I be concerned?

I am on depo shot and am due for my next shot on the 20th of this month. Well last night I went to the restroom and when I wiped after peeing the was a tinge of red on the paper. Am I already trying to have a cycle? I haven't had any form of a cycle since I got the shot almost 3 months ago. When I went to restroom I was having horrible cramps...since last night I haven't seen anymore blood so don't know if I should be concerned? It was just really weird.

Answer Question
 
leann74016

Asked by leann74016 at 1:13 PM on Jun. 11, 2011 in Health

Level 16 (2,449 Credits)
Answers (4)
  • It's very typical to either spot or have a complete cycle before your next shot is due. No worries. It will most likely happen every 3 months...
    BabyBugsmama

    Answer by BabyBugsmama at 1:18 PM on Jun. 11, 2011

  • Pretty normal. The closer I get to my nest shot, the more menstrual-like symptoms i get. I've been on Depo for 4 years now.
    Rosehawk

    Answer by Rosehawk at 1:19 PM on Jun. 11, 2011

  • yea what she said
    lizzybee44

    Answer by lizzybee44 at 2:42 PM on Jun. 11, 2011

  • I'm guessing it's no big deal. Best of luck to you, I hated Depo.
    klickitykat

    Answer by klickitykat at 1:07 AM on Jun. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Rashes on the face from food....

Next question overall (Travel)
Disney World

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN